# SDR CA031205015

- Difficulty date: December 2, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 14,770 hours
- Engine: Lyc TIO540A1B
- Propeller: Hartzl HCE2YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Frozen
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR UPLOCK FROZEN.  WOULD NOT RELEASE TO LOWER GEAR.   A MANUAL GEAR EXTENSION WAS COMPLETED.  AIRCRAFT GEAR INSPECTED AND RE-LUBRICATED.  FLIGHTS SINCE THEN HAVE BEEN SATISFACTORY.
